MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ABBOTT MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406137
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
While doing a follow-up check after a temporary pacemaker implantation procedure, the sideport detached from the introducer.The introducer was exchanged which resolved the issue.The patient is stable and with no adverse consequences.
 
Event or Problem Description
This report includes an updated analysis.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2.Corrected information: h6.The reported event of sideport detachment was confirmed.The device was not returned for analysis; however, one image was submitted to product performance engineering for evaluation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based solely upon the aforementioned image, the sideport appeared to be detached from the introducer.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2, h11.Corrected information: h6.
 
Event or Problem Description
This report includes updated investigation coding.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23749986
Report Number3005334138-2025-00747
Device Sequence Number18483087
Product Code DYB
UDI-Device Identifier05414734012751
UDI-Public(01)05414734012751(10)10619426(17)271031
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406137
Device Catalogue Number406137
Device Lot Number10619426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/19/2025
04/29/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/19/2025
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown